Some stylized facts on non-systematic fiscal policy in the Euro area
Massimiliano Marcellino
Journal of Macroeconomics, 2006, vol. 28, issue 3, 461-479
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (56)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(06)00031-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Some Stylized Facts on Non-Systematic Fiscal Policy in the Euro Area (2002) 
Working Paper: Some stylized facts on non-systematic fiscal policy in the Euro area 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:28:y:2006:i:3:p:461-479
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().